Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Stability of two-dimensional initial-boundary value problems using leap-frog type schemes

Authors: Saul Abarbanel and David Gottlieb
Journal: Math. Comp. 33 (1979), 1145-1155
MSC: Primary 65M05; Secondary 65M10
MathSciNet review: 537962
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The paper discusses stable boundary conditions for the two-dimensional Leap-Frog scheme and the Modified Leap-Frog scheme introduced by the authors in a former work.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65M05, 65M10

Retrieve articles in all journals with MSC: 65M05, 65M10

Additional Information

Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society